Epzicom Overdose

If you happen to take too much Epzicom, overdose symptoms may include unusual bruising or bleeding, fatigue, and muscle pain. These symptoms may potentially lead to bone marrow suppression or lactic acidosis and hepatic steatosis. Various treatment options are available for an Epzicom overdose, including certain medications, "pumping the stomach," or supportive care.

Epzicom Overdose: An Overview

Epzicom™ (abacavir/lamivudine) is a prescription AIDS and HIV treatment. It contains two different medications which both belong to a group of medications known as nucleoside reverse transcriptase inhibitors (NRTIs). The effects of an Epzicom overdose will vary depending on a number of factors, including the Epzicom dosage and whether it is taken with any food, medicines, alcohol, or street drugs.
 
If you happen to overdose on Epzicom, seek medical attention immediately.
 

Symptoms of an Epzicom Overdose

It is not known exactly what to expect from an Epzicom overdose. Based on the possible side effects of Epzicom and overdose information for similar medications, the following serious Epzicom overdose effects are possible:
 
  • Bone marrow suppression (a decreased ability of the bone marrow to produce blood cells), which may cause:

 

    • Unusual bruising or bleeding
    • Frequent infections
    • Fatigue.

 

  • Lactic acidosis and hepatic steatosis, a dangerous side effect that can damage the liver and may cause:

 

    • Muscle pain
    • Trouble breathing
    • Stomach pain
    • Shortness of breath
    • Cold or blue hands and feet
    • Dizziness or lightheadedness
    • A slow or irregular heartbeat
    • Persistent nausea, vomiting, and abdominal pain
    • Weakness and fatigue
    • An enlarged or tender liver
    • Weight loss.

 

Epzicom HIV Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.